# SDR CALA2022021800427

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5347042020800
- Condition: Corroded
- Location: Str42fr57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE STRINGER 42 LEFT CORRODED AT FR57.A3NB-12-3-6020 GENERATED BY:V892285 AT HAECO LCQ PER NR:9298691 (36691) REMOVED AND REPLACED STR42 L/H AT FR57 IAW A320 SRM 51-72-11-911 -001.PERFORMED BY V061765,INSPECTED BY: V061334.
